MathSciNet Relay Station
MathSciNet bibliographic data
MR63565 (16,143b) 46.3X
Kakutani, Shizuo An example concerning uniform boundedness of spectral measures. Pacific J. Math. 4, (1954). 363–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement